Ozempic strength: is it too much for me?

S

SoooWonderful

New member
Oct 17, 2022
1
0
1
Hello to all of you! I've previously read about several experiences on this forum. Nevertheless, the experiences I've had with Ozempic are completely bizarre. I have a significant question for you. Consequently, I had already begun about four weeks earlier, but I went straight from 1.0 Ozempic dosage. My physician recommended that I give it a go since I had a high long-term value.

Because of the adverse effect of increased Bz levels, I had to stop taking the medication after three doses. Now my doctor suggests that I should start with a minimal Ozempic dose. So now I begin treatment with a 0.25-milligram dosage. I still don't have any side effects. But the Bz levels continue to go up. For the whole picture, I should mention that I inject Levemir in the morning and also have Hashimoto. I called my doctor and made an appointment. But I appreciate comments from real people who experienced smth similar. To what may my condition possibly be linked? It would be helpful if someone could write to me about it.
 
A

Amelia

Administrator
Staff member
Jun 21, 2022
16
1
3
Hi @SoooWonderful
I think it has nothing to do with the Ozempic dosage. After consuming carbohydrates, Ozempic has been shown to increase insulin secretion. As a result, it guarantees much smaller peaks after meals and, by extension, a lower course overall over the longer run.
My advice for you is simple. Examine how your tips fare with and without Ozempic an hour after eating. Then you can draw some conclusions.

One more tip. Carefully raising the dosage of Levemir to a point where you're measuring 100-140 mg/dl before meals may set you up for a successful Ozempic impact. But this one is more doctor's stuff. Better ask the professional.